Marissa, there's no telling how tamoxifen will affect you - every woman experiences her own personal side effects. I haven't heard of knee pain being a typical tamoxifen side effect, but you never know... I'd go through the process of trying to figure out what it is as though you weren't taking tamoxifen, before blaming it on the drug. See your doctor, maybe get an X-ray, find out what might be causing this and try some treatment, see if it helps. Good luck - PJH
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.